The Global Cauchy Problem for the Non Linear Klein-Gordon Equation.

J. Ginibre; G. Velo

Mathematische Zeitschrift (1985)

  • Volume: 189, page 487-506
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Ginibre, J., and Velo, G.. "The Global Cauchy Problem for the Non Linear Klein-Gordon Equation.." Mathematische Zeitschrift 189 (1985): 487-506. <http://eudml.org/doc/173596>.

@article{Ginibre1985,
author = {Ginibre, J., Velo, G.},
journal = {Mathematische Zeitschrift},
keywords = {nonlinear Klein-Gordon equation; existence; uniqueness; Cauchy problem; homogeneous Sobolev spaces; contraction method},
pages = {487-506},
title = {The Global Cauchy Problem for the Non Linear Klein-Gordon Equation.},
url = {http://eudml.org/doc/173596},
volume = {189},
year = {1985},
}

TY - JOUR
AU - Ginibre, J.
AU - Velo, G.
TI - The Global Cauchy Problem for the Non Linear Klein-Gordon Equation.
JO - Mathematische Zeitschrift
PY - 1985
VL - 189
SP - 487
EP - 506
KW - nonlinear Klein-Gordon equation; existence; uniqueness; Cauchy problem; homogeneous Sobolev spaces; contraction method
UR - http://eudml.org/doc/173596
ER -

Citations in EuDML Documents

top
  1. Amel Atallah Baraket, Local existence and estimations for a semilinear wave equation in two dimension space
  2. P. Gérard, Sur l'équation des ondes non linéaires avec exposant critique
  3. Yue Liu, Masahito Ohta, Grozdena Todorova, Strong instability of solitary waves for nonlinear Klein–Gordon equations and generalized Boussinesq equations
  4. Gilles Lebeau, Perte de régularité pour les équations d’ondes sur-critiques
  5. J. Ginibre, T. Ozawa, G. Velo, On the existence of the wave operators for a class of nonlinear Schrödinger equations
  6. Belhassen Dehman, Gilles Lebeau, Enrique Zuazua, Stabilization and control for the subcritical semilinear wave equation
  7. P. Brenner, On strong globbal solutions of nonlinear hyperbolic equations
  8. P. Gérard, Injections de Sobolev critiques, mesures microlocales et ondes non linéaires
  9. Jalal Shatah, Regularity results for semilinear and geometric wave equations
  10. Philip Brenner, Peter Kumlin, Nonlinear Maps between Besov and Sobolev spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.